On permutation complexity of fixed points of some uniform binary morphisms - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

On permutation complexity of fixed points of some uniform binary morphisms

Abstract

We study properties of infinite permutations generated by fixed points of some uniform binary morphisms, and find the formula for their complexity.
Fichier principal
Vignette du fichier
dmtcs-16-3-6.pdf (344.59 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01188910 , version 1 (31-08-2015)

Identifiers

Cite

Alexandr Valyuzhenich. On permutation complexity of fixed points of some uniform binary morphisms. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 3 (3), pp.95--128. ⟨10.46298/dmtcs.2096⟩. ⟨hal-01188910⟩

Collections

TDS-MACS
35 View
865 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More